# SDR SWIA200515414

- Difficulty date: August 3, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 2,858 hours, 2,476 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1288
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CH1 INOP, STATUS MSG.  REPLACED HORIZONTAL STAB MOTOR CONTROL UNIT.  OPERATIONAL CHECK GOOD IAW CRJ 200 MM 27-42-05.
